# SDR FDEA200906091997

- Difficulty date: June 9, 2009
- Submitted: June 9, 2009
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 42,516 hours, 17,325 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53989559386
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT AND SCRATCHES AT P16RH, C 94-95 REPAIR PERFORMED BY BLEND OUT THE SCRATCHES IAW RAS/EFW/9000189/2009 ISS.A , APPROVED BY EA 6-5310-129189.
